# SDR DXTA2008120203383

- Difficulty date: December 2, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 3,648 hours, 2,837 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65415204
- Part serial: 20
- Condition: Leaking
- Location: Mlg
- Part time: 1,980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCKED LIGHT AND HYD PRESS LIGHT REMAINED ON AFTER GEAR RETRACTION.  REMOVED AND REPLACED LEAKING LT OLEO.
